# SDR SWAA2024123181419

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AFT R2 DOOR HAS BURN OUT BULB 2024-728664<[01] REPLACED LAMPS ON AFT R2 DOOR EXIT SIGN IAW B737-800 AMM 33-51-01-960-801 AND PERFORMED ILLUMINATION TEST OF NEW LAMPS; TEST IS OK;[02] CERTIFIED WORK PERFORMED.
